Siberian Mathematical Journal

, Volume 34, Issue 1, pp 92–98 | Cite as

On a countable system of convolution equations

  • V. V. Napalkov
  • T. T. Kuzbekov


Countable System Convolution Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. V. Napalkov, “On a system of nonhomogeneous partial differential equations of infinite order,” Mat. Zametki,26, 217–226 (1979).Google Scholar
  2. 2.
    V. V. Napalkov, Convolution Equations in Multidimensional Spaces [in Russian], Nauka, Moscow (1982).Google Scholar
  3. 3.
    N. V. Ibadov, Convolution Equations in the Spaces of Functions of Fixed Growth Near a Boundary [in Russian], Candid. Dissert., Ufa (1988).Google Scholar
  4. 4.
    V. V. Napalkov and T. T. Kuzbekov, “On a countable system of convolution equations,” Izv. Vuzov. Mat., No. 7, 40–43 (1990).Google Scholar
  5. 5.
    L. Hörmander, An Introduction to Complex Analysis in Several Variables [Russian translation], Mir, Moscow (1968).Google Scholar
  6. 6.
    L. I. Ronkin, Introduction to the Theory of Entire Functions of Several Variables [in Russian], Nauka, Moscow (1971).Google Scholar
  7. 7.
    L. Hörmander, “Generators for some rings of analytic functions,” Bull. Amer. Math. Soc.,73, No. 6, 943–949 (1990).Google Scholar
  8. 8.
    T. T. Kuzbekov, “On some ideals of rings of entire functions,” Izv. Vuzov. Mat. No. 7, 28–36 (1990).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • V. V. Napalkov
  • T. T. Kuzbekov

There are no affiliations available

Personalised recommendations